Sur la loi du χ 2 dans certains processus de Markov

Bui Lieu; D. Carton

Studia Mathematica (1964)

  • Volume: 24, Issue: 1, page 25-35
  • ISSN: 0039-3223

How to cite


Lieu, Bui, and Carton, D.. "Sur la loi du $χ^{2}$ dans certains processus de Markov." Studia Mathematica 24.1 (1964): 25-35. <>.

author = {Lieu, Bui, Carton, D.},
journal = {Studia Mathematica},
keywords = {probability theory},
language = {fre},
number = {1},
pages = {25-35},
title = {Sur la loi du $χ^\{2\}$ dans certains processus de Markov},
url = {},
volume = {24},
year = {1964},

AU - Lieu, Bui
AU - Carton, D.
TI - Sur la loi du $χ^{2}$ dans certains processus de Markov
JO - Studia Mathematica
PY - 1964
VL - 24
IS - 1
SP - 25
EP - 35
LA - fre
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.